# SDR C77A20130903003

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut
- Part number: PE22072L14
- Condition: Loose
- Location: Zone 400
- Part time: 15,602 hours, 8,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE PYLON OTBD LOWER FITTING HARDWARE LOOSE.  REMOVED CASTELLATED NUT, PN PE22072L14, RETORQUED AND SAFETIED ON WO 738618-419 IAW COMPASS EO E17X-5400-001, REV IR WO 790516.
